# SDR QXEA0300257

- Difficulty date: February 13, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 8,775 hours, 12,452 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA ON FLIGHT 2090- DURING STRAIGHT AND LEVEL FLIGHT SPOILER 1 PUSH-OFF LIGHT ILLUMINATED INTERMITTENTLY FOR SEVERAL MINUTES.  PUSHED IT OFF AS PER CHECKLIST.  REMOVED AND REPLACED MATRIX BLOCK AND PINS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
